# SDR AALA201808319017

- Difficulty date: August 30, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 16,306 hours, 6,306 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C4439
- Condition: Inoperative
- Location: R2 Door Slide
- Part time: 12,467 hours, 4,849 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE BOTTLE PRESSURE INDICATION  INOPERATIVE.   REMOVED AND REPLACED DEU B 300RH4 IAW AMM 23-73-47-400 NO HELP.  REPLACED THE SLIDE INFLATION BOTTLE IAW AMM 25-62-4.
